Another proof of Szegő's theorem for a singular measure
Author: Finbarr Holland
Journal: Proc. Amer. Math. Soc. 45 (1974), 311-312
MSC: Primary 42A08; Secondary 30A78, 60G25
MathSciNet review: 0350291
Abstract: It is shown that the set spans if is a singular measure on the unit circle. The proof makes no appeal either to the F. and M. Riesz theorem on measures or to Hilbert space methods.
Keywords: Singular probability measure, closed linear span, inner function, Hardy space
Article copyright: © Copyright 1974 American Mathematical Society